... 5mg. I feel it helps my panic attacks but I really crave carbs and eat much so I get stomach problems. And they make me feel very cloudy and gives me really poor concentration. I was thinking Prozac and will help to decrease my appetite and possibly have less side effects than Lexapro. I will bring it up to my doc next month. But how much has it helped you guys panic attacks and how has it affected your appetite?
Unfortunately, Prozac can cause increased anxiety/panic attacks in a number of people. It does help curb the appetite with some people losing 5-10 lbs usually. The rest of the drugs in the family of these antidepressants are effective against your condition with Zoloft the least likely to cause side effects. Paxil is the best for your condition, but it carries the risk of weight gain and drowsiness. I hope this helps. If you need further information, please contact me.
Prozac/Fluoxetine could very well help. Make sure you're not fully blaming appetite issues or concentration issues on a medication versus other things that may be going on with your body. As humans, we do seem to fluctuate and have good/bad days with cravings and focus and such :)
I have been taking Prozac for almost 9 weeks now and I feel significantly, dramatically better than I did than on that first day. I never thought I'd be in this good place. Prozac worked for me, you just have to stick with it and see how your body feels after many weeks in-- pushing past the side effects in the beginning. It seems like they never go away sometimes. But even after 9 weeks... I know I still have ways to go.
If it wasn't going to help after 4-5 weeks, I was going to ask to try another (Lexapro possibly or Zoloft). My doctor said Prozac had the least likelihood of making me gain weight. (I'm 22 and female, so I preferred any medication with least effect on my physical appearance)
Trying/testing it out is all we can do!
Good luck, my friend.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Oct 2011 • 2 answers
Posted 25 Sep 2014 • 3 answers
Posted 29 May 2015 • 1 answer
Posted 9 Aug 2016 • 1 answer
Posted 5 Sep 2016 • 1 answer